Hi, I'm sorry to hear about your trials with depo-provera. It has been given to AIDs patients to help them gain weight so I understand your frustration. The physical and emotional side effects were not disclosed to you.
The person I would contact is David Zava, PhD, at ZRT labs and tell them you need a referral to a professional who is experienced at hormone balancing after a bad experience taking Depo-provera. The professional may be able to explain the action of the drug residue and how to manage symptoms after stopping.
Depo-provera may be suppressing the progesterone your body would normally be making, causing you to feel horrible.
I would get a handle on the hormones before starting Iodine because you'll want to identify your hormone symptoms as they get better. You don't want the emotionality of bromide detox interfering.
Please write back after you see a Depo-Provera/ hormone balancing expert. You can private message me at this site so I don't miss your message.